# SDR J7SA2024080500411

- Difficulty date: July 30, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N363FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500390
- Aircraft time: 3,120 hours, 1,947 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11336408
- Part serial: 241
- Condition: Faulted
- Location: Compressor Drive
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO BAG SMOKE CAS IN FLIGHT. CREW DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT AT KMKE. SMOKE WAS PRESENT IN BAGGAGE UPON LANDING. FOUND SMOKE TO BE COMING FROM THE COMPRESSOR DRIVE MODULE UNIT LOCATED AFT LEFT OF BAGGAGE BAY. COMPLETED INSTALLATION, SERVICE, AND FUNCTIONAL CHECK OF CDM FOR VCS IAW PHENOM 300 AMM 21-52-00, 21-52-01 AND 12-17-00.
